# SDR 4DPA2024031700001

- Difficulty date: March 17, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 28,729 hours, 26,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8052701
- Part serial: A12204
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER TAKEOFF, POSITIVE RATE I CALLED GEAR UP. MOMENTS LATER LDG GEAR LEVER DISAGREE  WITH NOSE GEAR INDICATING NEITHER GEAR UP OR DOWN. RAN QRH AND CYCLED GEAR , NO GOOD. DECLARED EMERGENCY AND RETURNED TO KLAS WITH NO FURTHER INCIDENT. CORR ACTION- MX FOUND LANDING GEAR LEVER DISAGREE AND NO INDICATION ON NOSE LANDING GEAR. DURING INSPECTION OF NLG FOUND ONE PROXIMITY SWITCH ON THE LG UPCLOCK PROXIMITY SWITCH FACE BROKEN, AND THE SECOND LG UPCLOCK PROXIMITY SWITCH GAP DISTANCE WAS O/O/L. OPS CHECK GOOD AT THIS TIME, GEAR SWING WAS COMPLIED WITH, NO FAULTS AT THIS TIME.
